# SDR DHLA2008743506

- Difficulty date: November 17, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E COMPARTMENT BS 328 WL 208 RBL 44 FLOORBEAM WITH CORROSION. REPLACED FUSELAGE FLOORBEAM SECTION AT BS 328 BETWEEN LBL 63 AND RBL 63 IAW SRM 51-10-1 PARA 7.
